Kyungpook Mathematical Journal 2006; 46(2): 201-209
Published online June 23, 2006
Copyright © Kyungpook Mathematical Journal.
Noor Iterations with Error for Non-Lipschitzian Mappings in Banach Spaces
Somyot Plubtieng, Rabian Wangkeeree
Department of Mathematics, Naresuan University, Pitsanulok 65000, Thailand
Suppose $C$ is a nonempty closed convex subset of a real uniformly convex Banach space $X$. Let $T:C o C$ be an asymptotically nonexpansive in the intermediate sense mapping. In this paper we introduced the three-step iterative sequence for such map with error members. Moreover, we prove that, if $T$ is completely continuous then the our iterative sequence converges strongly to a fixed point of $T$.
Keywords: asymptotically nonexpansive in the intermediate sense mappings, completely continuous, uniformly convex